| Model Number |
BURR, OVAL, 8 FLUTE 5.0MM X 13CM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rm suture surgery the device does not run smoothly when it was used the first time.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint confirmed.One unpackaged ar-8500obe batch number 15115612 was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection that the hub connector/attachment was broken off.The most likely reason the device was not performed as intended.Use error.